RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 1, страницы 73–83 (Mi thsp122)  

On some generalizations of the results about the distribution of the maximum of the Chentsov random field on polygonal lines

N. V. Prokhorenko (Kruglova)

National Technical University of Ukraine ”KPI”, Department of Higher Mathematics No 1, Pr. Peremohy 37, 02056 Kiev, Ukraine

Аннотация: In this paper we compute the probability $\mathbf{P}\{\sup_{t\in [T_1,T_2]}(w(t)-h(t))<0\},$ where $w(t)$ is a Wiener process and $h$ is a step-wise linear function. We use it to obtain the distribution of the maximum of the Chentsov random field on polygonal lines. We have considerably expanded a class of such polygonal lines in this paper.

Ключевые слова: Wiener process; Chentsov random field; distribution of the supremum.

Полный текст: PDF файл (335 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 60G15; Secondary 60G60
Язык публикации: английский

Образец цитирования: N. V. Prokhorenko (Kruglova), “On some generalizations of the results about the distribution of the maximum of the Chentsov random field on polygonal lines”, Theory Stoch. Process., 21(37):1 (2016), 73–83

Цитирование в формате AMSBIB
\RBibitem{Pro16}
\by N. V. Prokhorenko (Kruglova)
\paper On some generalizations of the results about the distribution of the maximum of the Chentsov random field on polygonal lines
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 1
\pages 73--83
\mathnet{http://mi.mathnet.ru/thsp122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3571414}
\zmath{https://zbmath.org/?q=an:1363.60054}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp122
  • http://mi.mathnet.ru/rus/thsp/v21/i1/p73

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:65
    Полный текст:22
    Литература:12
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020